A Contraction Fixed Point Theorem in Partially Ordered Metric Spaces and Application to Fractional Differential Equations
Xiangbing Zhou,
Wenquan Wu and
Hongjiang Ma
Abstract and Applied Analysis, 2012, vol. 2012, 1-11
Abstract:
We generalize a fixed point theorem in partially ordered complete metric spaces in the study of A. Amini-Harandi and H. Emami (2010). We also give an application on the existence and uniqueness of the positive solution of a multipoint boundary value problem with fractional derivatives.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/856302.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/856302.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:856302
DOI: 10.1155/2012/856302
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().